# SDR DALA13040480953

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE HEAVY MX, EXPOSED MATERIAL WAS FOUND ON COVER 6508A ON THE RUDDER. COVER 6508A OF RUDDER WAS REPAIRED IAW  SRM 51-70-1, AD PAR 23 AND THE REQUIRED INSPECTION WAS COMPLETED.
